Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

A $ T(b)$ theorem on product spaces


Author: Yumeng Ou
Journal: Trans. Amer. Math. Soc. 367 (2015), 6159-6197
MSC (2010): Primary 42B20
DOI: https://doi.org/10.1090/S0002-9947-2015-06246-1
Published electronically: January 29, 2015
MathSciNet review: 3356933
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper is a bi-parameter $ T(b)$ theorem for the case that $ b$ is a tensor product of two pseudo-accretive functions. In the proof, we also discuss the $ L^2$ boundedness of different types of the $ b$-adapted bi-parameter paraproducts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B20

Retrieve articles in all journals with MSC (2010): 42B20


Additional Information

Yumeng Ou
Affiliation: Department of Mathematics, Brown University, 151 Thayer Street, Providence, Rhode Island 02912
Email: yumeng_ou@brown.edu

DOI: https://doi.org/10.1090/S0002-9947-2015-06246-1
Received by editor(s): June 4, 2013
Published electronically: January 29, 2015
Additional Notes: The author was partially supported by NSF-DMS 0901139 and ARC DP 120100399.
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.